# SDR SRXR201806050043

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTER REAR SPAR UPPER CAP IS CORRODED AT XORS 412 TO 422. ACCOMPLISHED BLEND OUT REPAIR AT LH WING OUTER REAR SPAR UPPER CAP AT XORS 412 TO XORS 424 PER VT-SAA EA# 011-5720-52-A7270 I/R REF VT SAA NRC# A040745.
